# SDR AALA20000671

- Difficulty date: April 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- Aircraft time: 76,172 hours, 50,894 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 LEADING EDGE FLAP CORRODED AT 11B GROUND WIRE ATTACH BELT.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-50-03-9.  (X)
